Learn how to use Mayo Clinic Connect
Request an Appointment
← Return to Side Effects of Metoprolol?
Side Effects of Metoprolol?
i was told do not get off my metoprolol tarate 25 mg twice a day but getting alot of symptoms but doc will not take off of it.anyone no if its ok just to stop this medication cold turkey.her next opening is not for 1 or maybe 2-3 weeks.
Jump to this post
Definitely do NOT stop it cold turkey, I was put on it in October, 2018, took a month for side effects to ease up, terrible fatigue, a few dreams in the beginning, dry mouth, now I really have to say I have noticed none, Try drinking Camille tea before bed, listen to some headphones and relaxing meditations before bed might help, Good luck🙏🏻
I'm taking 12.5 mg Metoprolol twice a day and am watching for any symptoms.(It's only been a month) I'm not a firm believer in DOCTOR KNOWS ALL…if I had symptoms I didn't like I would totally refuse to take the medicine. My local doctor hints I have TOO MUCH say in my treatment but it's up to US to know our bodies and do the research. There ARE other options and I personally think it's foolish to make my health worse by taking a certain Rx.
How long have you been taking metoprolol? Not supposed to stop taking it abruptly as doing so can cause heart problems. If the symptoms are tolerable, wait til you see the doctor. Maybe the insomnia will go away I have been on 12.5mg twice a day for 2 and 1/2 years for an arrhythmia.
Create an account to connect with other patients and caregivers like you.Ask questions, get answers, and give and get support.Also follow blogs from Mayo Clinic experts.
Already have an account? Sign In